# SDR XV6A2011091800014

- Difficulty date: September 18, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 737-300
- Aircraft serial: 23366
- Aircraft time: 64,979 hours, 33,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Clogged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, I

## Discrepancy

AT APPROXIMATELY 2337Z, THE CABIN ALT WARNING HORN CAME ON, CABIN BEGAN TO CLIMB, MASKS DROPPED AND EXECUTED A RAPID DEPRESS DESCENT AS PER QRH, SOP.  FL340.  FOUND AIR DISTRIBUTION DUCTS CLOGGED AND MULTIPLE AIR LEAKS THROUGHOUT AIRCRAFT. CLEANED SIDEWALL DUCTING AND OUTLETS PER BOEING RECOMMENDATION. REPLACED AFT CARGO DOOR "L" SEAL. REPLACED APU DUCT PRESSURE SEAL AT STA 727. REPLACED ALL LOWER FUSELAGE DRAINS. REPLACED NOSE LANDING GEAR DOWNLOCK INSPECTION SIGHT GLASS SEALS. REPLACED AIR CONDITIONING GROUND CONNECTION PRESSURE GASKET. LEAK CHECK GOOD.
